# SDR DALA2024040203993

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 332-344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0268330) CREASE BEAM WEB STA 332-344 RBL 52 WL 208 HAS 2EA DOUBLE DRILLED FLOOR PANEL FASTENER HOLES. C/W ERA 616537-14 REV ORIGINAL.
